S^p-almost periodic and S^p-almost automorphic solutions of an integral equation with infinite delaySalsabil Hajjaji; Farouk Chérif;
In this paper, by using analytic techniques and a suitable fixed point theorem, we investigate the existence and uniqueness of Stepanov pseudo almost periodic and Stepanov-pseudo almost automorphic solutions for a class of nonlinear Voltera integral. Finally, as application we apply our theoretical results in order to study the solutions of logistic differential equation.
Vol. 22 (2021), No. 1, pp. 211-244